Please use this identifier to cite or link to this item: http://hdl.handle.net/10646/3651
Title: Dilatation of the oesophagus associated with oesophageal varices in portal hypertension
Authors: Gelfand, M.
metadata.dc.type: Article
Keywords: Dilatation of the oesophagus
oesophageal varices
hypertension
Issue Date: Aug-1965
Publisher: The Central African Journal of Medicine
Citation: Gelfand, M. (1965). Dilatation of the oesophagus associated with oesophageal varices in portal hypertension.The Central African Journal of Medicine,11(8), 229-232.
URI: http://hdl.handle.net/10646/3651
Appears in Collections:CHS Conference Papers

Files in This Item:
File Description SizeFormat 
Gelfand_Dilatation_of_the-Oesophagus_Vol_11_No_8_August_1965.pdf1.02 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.